L'espace des modèles d'une théorie formalisée et quelques-unes de ses applications
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 7 (1962) no. 1, pp. 107-116.
@article{ASCFM_1962__7_1_107_0,
     author = {Mostowski, A.},
     title = {L'espace des mod\`eles d'une th\'eorie formalis\'ee et quelques-unes de ses applications},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {107--116},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {7},
     number = {1},
     year = {1962},
     mrnumber = {316237},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1962__7_1_107_0/}
}
Mostowski, A. L'espace des modèles d'une théorie formalisée et quelques-unes de ses applications. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 7 (1962) no. 1, pp. 107-116. http://www.numdam.org/item/ASCFM_1962__7_1_107_0/

[1] E.W. Beth - The Poundations of Mathematics. Studies in Logic and the Foundations of Mathematics. North Holland Publ. Comp., Amsterdam 1959. | Zbl 0085.24104

[2] C.C. Chang et H.J. Keisler - Model theories with truth values in a uniform space. Bulletin of the American Mathematical Society 68 (1962), pp. 107-109. | MR 136542 | Zbl 0104.24105

[3] A. Ehrenfeucht et A. Mostowski - A compact space of models of first order theories. Bulletin de l'Académie Polonaise des Sciences, classe des sci. math., phys., et astr. 9 (1961), pp. 369-373. | MR 148536 | Zbl 0106.00501

[4] K. Godel - The Consistency of the Axiom of Choice and of the Generalized Continuum Hypothesis with the Axioms of Set Theory. Annals of Mathematics Studies 3, Princeton 1940. | Zbl 0061.00902

[5] A. Grzegorczyk, A. Mostowski et Cz. Ryll-Nardzewski - Definability of sets in models of axiomatic theories. Bulletin de l'Académie Polonaise des Sciences, classe des sci. math., phys. et astr. 9, (1961), pp. 163-167. | MR 163839 | Zbl 0099.00903

[6] A. Mostowski - Formal system of analysis based on an infinitistic rule of proof. Infinitistic Methods. Proceedings of the Symposium on Foundations of Mathematics. Panstwowe Wydawnictwo Naukowe, Warszawa et Pergamon Press, London, 1961. | MR 220577 | Zbl 0121.01501

[7] A. Mostowski - A problem in the theory of models. Bulletin de l'Académie Polonaise des Sciences, classe des sci. math., phys., et astr. 10 (1962), pp. 121-126. | MR 188072 | Zbl 0108.00401

[8] A. Mostowski - The Hilbert Epsilon Function in Many Valued Logies. A paraître. | Zbl 0121.01202

[9] H. Rasiowa et R. Sikorski - A proof of the completeness theorem of Gödel. Fundamenta Mathematicae 37 (1950), pp. 193-200. | MR 40232 | Zbl 0040.29303

[10] K. Schütte - Beweistheorie. Springer 1960. | MR 118665 | Zbl 0102.24704

[11] J.R. Shoenfield - The Problem of Predicativity. Essays in the Foundations of Mathematics. Magnes Press. Jerusalem 1961. | MR 164886 | Zbl 0173.00903

[12] R. Sikorski - A topological characterization of open theories. Bulletin de l'Académie Polonaise des Sciences, classe des sci. math., phys, et astr. 9 (1961), pp. 259-260. | MR 139529 | Zbl 0124.24901

[13] A. Tarski - Some notions and methods on the borderline of algebra and metamathematics. Proccedings of the International Congress of Mathematicians 1950, vol. 1, pp. 705-720. | MR 45068 | Zbl 0049.00702

[14] A. Tarski - Some model-theoretical results concerning weak second order logic. Notices of the American Mathematical Society 5 (1958), abstract 550-6.